# SDR RAIA00412001

- Difficulty date: December 1, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 16,722 hours, 18,688 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 696230
- Part serial: BG74121
- Condition: Malfunctioned
- Location: Lt Oil Temp
- Part time: 16,017 hours, 17,968 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL - LEFT OIL TEMP SHOWING AT 45 DEGREES CELSIUS.  MAINTENANCE REMOVED AND REPLACED LT OIL TEMP GAUGE.
